Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 277, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 17, 2016, 7:38 PM CDT for Madison County, Yazoo County, Mississippi. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 7:38 PM CDT (00:38 UTC)
- Expired
- Jun 17, 2016, 8:33 PM CDT
- In force
- 55 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 42 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 7:45 PM CDT | TSTM WND DMG | 4 W Camden, MS | A FEW TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2744 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
408
WUUS54 KJAN 180038
SVRJAN
MSC089-163-180200-
/O.NEW.KJAN.SV.W.0277.160618T0038Z-160618T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
738 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...
MADISON COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 900 PM CDT
* AT 737 PM CDT...GUSTY WINDS ASSOCIATED WITH SEVERE THUNDERSTORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CAMERON TO NEAR
MYRLEVILLE TO NEAR TINSLEY TO NEAR HOLLY BLUFF...MOVING SOUTH AT
60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CANTON AROUND 745 PM CDT.
ANNANDALE...FARMHAVEN...GLUCKSTADT AND SHARON AROUND 750 PM CDT.
MADISON...RIDGELAND AND FLORA AROUND 755 PM CDT.
PHOENIX AROUND 800 PM CDT.
JACKSON AROUND 815 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BENTONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3265 9072 3265 9033 3268 9018 3276 9004
3288 8998 3288 8973 3264 8973 3258 8979
3259 8979 3258 8986 3248 9002 3240 9007
3240 9024 3249 9025 3249 9045 3256 9045
3251 9055 3262 9072 3263 9069
TIME...MOT...LOC 0037Z 346DEG 52KT 3283 8990 3268 9020 3274 9050 3287
9074
HAIL...<.75IN
WIND...60MPH
$$
191 follow-up statement
765
WWUS54 KJAN 180133
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
833 PM CDT FRI JUN 17 2016
MSC089-163-180142-
/O.CAN.KJAN.SV.W.0277.000000T0000Z-160618T0200Z/
YAZOO MS-MADISON MS-
833 PM CDT FRI JUN 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN YAZOO AND MADISON
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS ARE
STILL POSSIBLE WITH THUNDERSTORMS REMAINING OVER BOTH YAZOO AND
MADISON COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL MISSISSIPPI.
LAT...LON 3265 9072 3265 9033 3268 9018 3276 9004
3288 8998 3288 8973 3264 8973 3258 8979
3259 8979 3258 8986 3248 9002 3240 9007
3240 9024 3249 9025 3249 9045 3256 9045
3251 9055 3262 9072 3263 9069
TIME...MOT...LOC 0129Z 346DEG 52KT 3210 8969 3195 8999 3201 9029 3214
9052
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:46 PM CDT, 2 hours 52 minutes earlier.
Area forecast discussion, Jun 17, 4:46 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
446 PM CDT FRI JUN 17 2016
...SEVERE STORMS WILL CONTINUE FOR THIS AFTERNOON INTO THIS EVENING
AS WELL AS OPPRESSIVE HEAT WANES TOWARD THE EVENING...
Latest satellite imagery showed the severe cold top complex of
storms moving south in the ArkLaMiss. It was immersed in a very
unstable airmass. On the surface the back door front was making its
way toward my northern counties. Temps across the ArkLaTex were from
the rain cooled lower 80s to the middle 90s. We have been receiving
reports of trees down in some of our warned counties. Hi res models
continue to show the complex moving rapidly through the region and
will exit by early evening via severe thunderstorm watch. The
primary risks will continue to be gusty winds to 70 mph and quarter
sized hail.
For tonight expect the complex to exit the cwa by early evening.
However rain chances will continue through the night as the front
passes through the region through early Saturday. As we push through
the weekend rain chances will continue as a series of weak
disturbances cross the region in the wake of the front to the south.
Meanwhile mid-upper ridging will be building over the region from a
600 dkm high from the plains. Highs will be slightly cooler over the
weekend with highs mainly in the lower 90s Saturday as well as
middle 80s to around 90 Sunday. With slightly lower dewpoints heat
indices will stay below 100 through the weekend./17/
.LONG TERM...Monday through Thursday...The extended portion of the
forecast will be characterized by more seasonable temperatures, with
a couple shots of slightly drier air possible.
Mid level heights will increase as mid level drying continues Monday
into Tuesday, resulting in a continued decrease in rain chances.
This will allow temps to begin to tick back upward through the low
90s to possibly mid 90s in a few spots. By Wednesday into Thursday
we could see a reprise of what we are seeing at the end of this
week. Another shortwave is forecast to round the eastern perimeter
of the mid/upper trough on the nose of an upper jet max extending
from the lower Appalachians back into the Canadian Prairies. This
will likely nudge another backdoor cold front into the region,
bringing increased rain chances over the middle portion of the week.
This could also result in a similar influx of drier air over much of
the area by the end of the week. /DL/17/
&&
.AVIATION...VFR conditions will prevail for much of the TAF period.
The focus for restricted conditions will be on the timing of storms.
These should be moving SSE quickly and the duration of restrictions
should be small. However, gusty winds to 40kts or higher will be
possible. Outside of storms, VFR conditions are expected. There may
be some small window of MVFR vis conditions in the 10-13z
timeframe for locations that see more rain. /CME/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 74 92 72 88 / 32 27 19 23
Meridian 73 94 72 90 / 33 31 21 11
Vicksburg 74 92 73 89 / 35 25 17 31
Hattiesburg 75 91 73 87 / 34 43 33 36
Natchez 74 91 73 86 / 30 33 27 46
Greenville 74 92 74 89 / 26 15 6 14
Greenwood 72 92 73 89 / 21 15 7 10
&&
.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
072>074.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
17/CME/BB/DLHazardous weather outlook, Jun 17, 5:51 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 551 PM CDT FRI JUN 17 2016 ARZ074-LAZ007>009-015-016-023>026-MSZ053-059>062-182300- ASHLEY-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN- 551 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE AFTERNOON INTO EARLY EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. ARZ075-MSZ018-019-025>027-034>036-040>043-047>050-054>057-063>066- 072>074-182300- CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS- RANKIN-SCOTT-COPIAH-SIMPSON-SMITH-JASPER-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 551 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO PORTIONS OF THIS EVENING. STORMS WILL MOVE SOUTH SOUTHEAST OUT OF NORTHERN MISSISSIPPI. DAMAGING WINDS UP TO 70 MPH AND QUARTER SIZED HAIL ARE THE PRIMARY THREAT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ028>033-037>039-044>046-051-052-058-182300- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-CLARKE- 551 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. CME && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 17, 7:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL HOLLY RIDGE 33.45N 90.75W
06/17/2016 E0.88 INCH SUNFLOWER MS EMERGENCY MNGR
&&
CMELocal storm report, Jun 17, 7:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG LAUREL 31.69N 89.14W
06/17/2016 JONES MS EMERGENCY MNGR
TREE DOWN ALONG 5TH ST AND TREE ON HOME ALONG 6TH AVE. NO
INJURIES.
&&
DCOXLocal storm report, Jun 17, 7:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
731 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG SCHLATER 33.64N 90.35W
06/17/2016 LEFLORE MS LAW ENFORCEMENT
TREE AND POWER LINE DOWN ON CO RD 515
0637 PM TSTM WND DMG 3 N ITTA BENA 33.54N 90.32W
06/17/2016 LEFLORE MS LAW ENFORCEMENT
TREE DOWN ON CO RD 539
0642 PM TSTM WND DMG ITTA BENA 33.50N 90.32W
06/17/2016 LEFLORE MS LAW ENFORCEMENT
TREES AND LINE DOWN IN TOWN
&&
CMELocal storm report, Jun 17, 7:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
733 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 5 ENE BRANDON 32.30N 89.92W
06/17/2016 RANKIN MS LAW ENFORCEMENT
TREE DOWN IN THE 300 BLOCK OF ANDREW CHAPEL ROAD.
&&
DCOXSpecial weather statement, Jun 17, 7:34 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT FRI JUN 17 2016
MSZ054-055-180100-
SIMPSON MS-COPIAH MS-
734 PM CDT FRI JUN 17 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN COPIAH AND WESTERN
SIMPSON COUNTIES UNTIL 800 PM CDT...
AT 732 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOPEWELL...OR 11 MILES SOUTHWEST OF STAR...MOVING SOUTHEAST AT
20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
UNION AROUND 755 PM CDT.
PINOLA...ROCKPORT AND SHIVERS AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE GEORGETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL MISSISSIPPI.
LAT...LON 3205 9035 3205 9009 3177 8987 3176 9013
3173 9019 3173 9021
TIME...MOT...LOC 0032Z 328DEG 17KT 3196 9015
19Local storm report, Jun 17, 7:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
735 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 WNW MCLAURIN 31.20N 89.30W
06/16/2016 E1.75 INCH FORREST MS EMERGENCY MNGR
REPORT OF QUARTER SIZE HAIL WITH A FEW GOLF BALLS MIXING
IN.
&&
DCOXThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:01 PM CDT | Special Weather Statement | JAN | Carroll | 44 min |
| Jun 17, 7:17 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 43 min |
| Jun 17, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 71 min |
| Jun 17, 7:34 PM CDT | Special Weather Statement | JAN | Simpson | 26 min |
| Jun 17, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 76 min |
| Jun 17, 8:09 PM CDT | Special Weather Statement | JAN | Hinds, Rankin | 66 min |
| Jun 17, 8:56 PM CDT | Special Weather Statement | JAN | Copiah, Simpson, Smith | 49 min |
| Jun 17, 8:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 51 min |
| Jun 18, 7:17 AM CDT | Special Weather Statement | JAN | Jefferson | 28 min |
| Jun 18, 8:18 AM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| Jun 18, 4:51 PM CDT | Special Weather Statement | JAN | Lamar | 24 min |
| Jun 18, 5:47 PM CDT | Special Weather Statement | JAN | Lamar | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.